Communications in Analysis and Geometry

Volume 20 (2012)

Number 3

Homogeneous polar foliations of complex hyperbolic spaces

Pages: 435 – 454



Jürgen Berndt (Department of Mathematics, King’s College London)

José Carlos Díaz-Ramos (Department of Geometry and Topology, University of Santiago de Compostela, Spain)


We prove that, up to isometric congruence, there are exactly $2n+1$homogeneous polar foliations of the complex hyperbolic space $\CH^n$, $n \geq 2$. We also give an explicit description of each ofthese foliations.

Full Text (PDF format)